The Journal
About the Journal
Editorial Board
Ethics Statement
Recent Issues
Online First
Volume 1, Issue 1

Decompositions of signed deficient topological measures

Pages: 61 – 77


Svetlana Butler


This paper focuses on various decompositions of topological measures, deficient topological measures, signed topological measures, and signed deficient topological measures. These set functions generalize measures and correspond to certain nonlinear functionals. They may assume \(\infty\) or \(-\infty\). We introduce the concept of a proper signed deficient topological measure and show that a signed deficient topological measure can be represented as a sum of a signed Radon measure and a proper signed deficient topological measure. We also generalize practically all known results that involve proper deficient topological measures and proper topological measures on compact spaces to locally compact spaces. We prove that the sum of two proper (deficient) topological measures is a proper (deficient) topological measure. We give a criterion for a (deficient) topological measure to be proper.

Full Text (PDF format)

Received: 21 February 2019; Accepted: 17 August 2019.